# SDR DP02002F00000

- Difficulty date: September 4, 2002
- Submitted: October 18, 2002
- Operation: Air carrier
- Aircraft: N146Z
- Make and model: Beech 58P
- Aircraft serial: TJ426
- Engine: Cont TSIO520WB
- System (JASC): 7603 · Power Lever
- Part: Control Unit
- Part number: 640791A5
- Part serial: 70229402
- Condition: Failed
- Location: Throttle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW ENGINE INSTALLED FROM FACTORY.  ENGINE DRIVER PUMP PRESSURES ADJUSTED IAW MFG MM.  ENGINE FUEL FLOWS WOULD NOT REACH SPECIFIED VALUE OF 32.4 TO 34.1 GPH. IAW SD.  ENGINE CHT AND TLT HOT.  MFG RECOMMEDED INCREASING UNMETERED PRESSURE 5 PSI BEYOND THEIR PUBLISHED VALUES.  NO AFFECT, MFG STATED NOT THEIR PROBLEM, TO CALL THEIR SUPPLIER.  SUPPLIER SAID FLY AC TO SUPPLIER DESTINATION FOR REPAIR (FIRE FIGHTING AIRCRAFT) NOT FEASIBLE.
